# SDR AU001177

- Difficulty date: July 2, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Cvr
- Part number: 93A10030
- Condition: Faulty
- Location: Cockpit
- Part time: 21,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COCKPIT VOICE RECORDER FAILED STEPS NR1 1 AND NR 12 OF AMM23-71-00-501.
